| Model Number |
DCB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section h3: other 81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the dcb00 intraocular lens (iol) was fully inserted into the patient¿s right eye and was removed during the same procedure due to bent haptic.The replacement iol was another za9003 16.5 diopter iol.There was no patient issues and there is no indication of medical and/or surgical intervention.Patient status post-procedure was reported as fine.The suspect iol is available for return.No further information is available.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 03-aug -2023.Section h-3: device evaluated by manufacturer: yes.Device evaluation: product evaluation was performed under magnification.The complaint lens was received cut in half.No additional issues were identified.The complaint issue was not confirmed during product evaluation.The other observed issue during the product evaluation could not be confirmed to be related to the manufacturing or design process.Conclusion: as per complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.